Approximate solution of singular integral equations by the degenerate kernel method
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2255-2267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a15,
author = {M. A. Sheshko and V. S. Mastyanitsa},
title = {Approximate solution of singular integral equations by the degenerate kernel method},
journal = {Differencialʹnye uravneni\^a},
pages = {2255--2267},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a15/}
}
TY - JOUR AU - M. A. Sheshko AU - V. S. Mastyanitsa TI - Approximate solution of singular integral equations by the degenerate kernel method JO - Differencialʹnye uravneniâ PY - 1980 SP - 2255 EP - 2267 VL - 16 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_12_a15/ LA - ru ID - DE_1980_16_12_a15 ER -
M. A. Sheshko; V. S. Mastyanitsa. Approximate solution of singular integral equations by the degenerate kernel method. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2255-2267. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a15/